In this study, a new class of sequential fractional differential problems of pantograph type is introduced. New existence and uniqueness criteria for the existence and uniqueness of solutions are discussed. Some existence results using Darbo's fixed point and measure of noncompactness are also studied. At the end, two illustrative examples are discussed.
BELARBI, SOUMIA; DAHMANI, ZOUBIR; and SARIKAYA, MEHMET ZEKİ
"A sequential fractional differential problem of pantograph type:existence uniqueness and illustrations,"
Turkish Journal of Mathematics: Vol. 46:
2, Article 16.
Available at: https://journals.tubitak.gov.tr/math/vol46/iss2/16